# SDR DL72S960392

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER S/B 727-53-0129 IN ACCORDANCE WITH AD 94-07-08, THE INBD WEB WAS CUT TO THE BOTTOM EDGE OF THE WEB, THUS SEVERING.  ALSO, SEVERAL OBLONG HOLES IN THE WEB WERE FOUND.  ACCOMPLISHED REPAIRS PER FORM 8110-3, DATED 12-02-92, BACP TWX DA; -AT; 95-1303RR, REF DL ERA 302811 RC.
